Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 98, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 18, 2010, 11:28 AM CDT for Concordia Parish, Tensas Parish, Louisiana; Adams County, Franklin County, Jefferson County, Mississippi. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2010, 11:28 AM CDT (16:28 UTC)
- Expired
- Aug 18, 2010, 4:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Franklin County, MS, Jefferson County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 11:30 AM CDT | HEAVY RAIN 8.66 | Sibley, MS | COCORAHS OBSERVER MEASURES 8.66 TO 9 INCHES. |
| Aug 18, 12:12 PM CDT | FLASH FLOOD | Sibley, MS | SOUTHERN PORTION OF THE COUNTY CONTINUES TO HAVE SIGNIFICANT FLOODING ISSUES. ROBINS LAKE ROAD AND LOWER WOODVILLE ROAD AND MANY OTHERS CONTINUE TO HAVE WATER COVERING THE ROAD. SMALL PONDS ARE OVERFLOWING ONTO THE ROADWAY. TREES ARE DOWN ALONG SOME ROADS. SOM |
| Aug 18, 12:21 PM CDT | FLASH FLOOD | 8 S Natchez, MS | HIGHWAY 61 SOUTH ABOUT 7-8 MILES SOUTH OF NATCHEZ HAS WATER OVER THE ROAD. SOME MUDSLIDES OCCURRING IN THE SOUTHERN PART OF THE AREA/COUNTY. |
| Aug 18, 2:28 PM CDT | FLASH FLOOD | Sibley, MS | BRIDGE BUCKLED NEAR BOURKE ROAD. IN ADDITION...PORTIONS OF TIMBERLAKE ROAD HAVE BEEN WASHED OUT. |
| Aug 18, 3:12 PM CDT | FLASH FLOOD | 3 Se Ferriday, LA | REPORT OF WATER FLOWING ACROSS HIGHWAY 84 BETWEEN FERRIDAY AND VIDALIA. |
| Aug 18, 3:20 PM CDT | FLASH FLOOD | 2 Ese Ridgecrest, LA | SEVERAL HOMES WERE SURROUNDED BY WATER IN THE CONCORDIA PARK AREA ALONG US HIGHWAY 65/84. |
| Aug 18, 3:30 PM CDT | HEAVY RAIN 10.74 | 8 S Natchez, MS | REPORT FROM COCORAHS OBSERVER NEAR SIBLEY. 10.74 INCHES OF RAIN FELL NEAR SIBLEY OVER THE 24-HOUR PERIOD ENDING AT 330 PM THIS AFTERNOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1035 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
764
WGUS54 KJAN 181628
FFWJAN
LAC029-107-MSC001-037-063-181830-
/O.NEW.KJAN.FF.W.0098.100818T1628Z-100818T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1128 AM CDT WED AUG 18 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...VIDALIA...FERRIDAY...
SOUTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...
ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
WESTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
WESTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 130 PM CDT
* AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
CHURCH HILL TO BLACK HAWK...OR ALONG A LINE EXTENDING FROM 18 MILES
NORTHEAST OF NATCHEZ TO 14 MILES NORTHEAST OF SIMMESPORT. THE
STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...
ON THE ORDER OF FIVE TO SEVEN INCHES...HAVE OCCURRED IN THE PAST
SIX HOURS. FLASH FLOODING IS ONGOING IN THE NATCHEZ AND SIBLEY AREAS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RED
LICK...LORMAN...MCNAIR...STAMPLEY...KINGSTON...SIBLEY...
CRANFIELD...STANTON...HAMBURG...GARDEN CITY...PINE RIDGE AND
FAYETTE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
RAINFALL TOTALS IN EXCESS OF THREE INCHES IN THREE HOURS CAN CAUSE
WIDESPREAD FLOODING IN AND AROUND THE CITY OF NATCHEZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3104 9164 3106 9172 3121 9168 3131 9184
3145 9180 3145 9172 3149 9179 3174 9169
3175 9153 3188 9157 3194 9150 3186 9096
3185 9096 3134 9100 3137 9132 3131 9146
3123 9149 3122 9159 3105 9155 3098 9166
$$
COHEN5 follow-up statements
836
WGUS74 KJAN 181720
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1220 PM CDT WED AUG 18 2010
LAC029-107-MSC001-037-063-181830-
/O.CON.KJAN.FF.W.0098.000000T0000Z-100818T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-CONCORDIA LA-JEFFERSON MS-FRANKLIN MS-ADAMS MS-
1220 PM CDT WED AUG 18 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
ADAMS...WESTERN FRANKLIN AND WESTERN JEFFERSON COUNTIES...AND
CONCORDIA AND SOUTHERN TENSAS PARISHES...
...WIDESPREAD FLASH FLOODING OCCURRING ACROSS ADAMS COUNTY
ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE COUNTY...
AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS THE WARNING
AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF FIVE TO
SEVEN INCHES...HAVE OCCURRED IN THE PAST SIX HOURS. THE GREATEST
AMOUNT OF RAIN HAS FALLEN ACROSS SOUTHERN ADAMS COUNTY...INCLUDING
THE SIBLEY AREA...WHERE LOCALIZED AMOUNTS IN EXCESS OF EIGHT INCHES
HAVE BEEN REPORTED.
WIDESPREAD FLOODING IS OCCURRING ACROSS THE WARNING AREA...
ESPECIALLY IN ADAMS COUNTY. IN ADAMS COUNTY...NUMEROUS STREETS ARE
FLOODED...BRIDGES ARE UNDER WATER...AND MUDSLIDES HAVE OCCURRED.
PLEASE CHECK WITH EMERGENCY OFFICIALS IN CASE EVACUATIONS ARE
REQUESTED.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SLOCUM...DEER PARK...SPOKANE...FROGMORE...HELENA...COOTER POINT...RED
LICK...LORMAN...PINE RIDGE...WEST FERRIDAY...WATERPROOF...
VIDALIA...FERRIDAY AND CLAYTON.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS...WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL INTENSITY IS EXPECTED TO BEGIN DECREASING AFTER 100 PM CDT.
RAINFALL TOTALS IN EXCESS OF THREE INCHES IN THREE HOURS CAN CAUSE
WIDESPREAD FLOODING IN AND AROUND THE CITY OF NATCHEZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3104 9164 3106 9172 3121 9168 3131 9184
3145 9180 3145 9172 3149 9179 3174 9169
3175 9153 3188 9157 3194 9150 3186 9096
3185 9096 3134 9100 3137 9132 3131 9146
3123 9149 3122 9159 3105 9155 3098 9166
$$
COHEN814
WGUS74 KJAN 181748
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1248 PM CDT WED AUG 18 2010
LAC029-107-MSC001-037-063-181830-
/O.CON.KJAN.FF.W.0098.000000T0000Z-100818T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-CONCORDIA LA-JEFFERSON MS-FRANKLIN MS-ADAMS MS-
1248 PM CDT WED AUG 18 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
ADAMS...WESTERN FRANKLIN AND WESTERN JEFFERSON COUNTIES...AND
CONCORDIA AND SOUTHERN TENSAS PARISHES...
...SIGNIFICANT...WIDESPREAD FLASH FLOODING OCCURRING ACROSS ADAMS
COUNTY...ESPECIALLY SOUTHERN PORTIONS...
AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAIN OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF FOUR TO SEVEN INCHES...HAVE
OCCURRED IN THE PAST SIX HOURS OVER MUCH OF THE WARNED AREA.
ISOLATED AMOUNTS NEAR 10 INCHES HAVE BEEN MEASURED OVER SOUTHERN
ADAMS COUNTY IN THE VICINITY OF SIBLEY...AND RADAR ESTIMATES SIMILAR
AMOUNTS OVER NORTHERN CONCORDIA PARISH IN THE CLAYTON AREA.
WIDESPREAD FLOODING IS OCCURRING ACROSS THE WARNING AREA...
ESPECIALLY IN ADAMS COUNTY. IN ADAMS COUNTY...NUMEROUS STREETS ARE
FLOODED...BRIDGES ARE UNDER WATER...AND MUDSLIDES HAVE OCCURRED.
WATER IS FLOWING OVER ROBINS LAKE DAM NEAR SIBLEY...AND WHILE
EMERGENCY OFFICIALS DO NOT FEEL THAT A DAM FAILURE IS LIKELY...THEY
ARE TAKING PRECAUTIONS TO ENSURE THE SAFETY OF THE DAM AND PEOPLE
LIVING BELOW THE DAM.
THIS IS A SERIOUS FLOODING SITUATION. EMERGENCY OFFICIALS REPORT
THAT THIS IS THE WORST FLOODING OVER SOUTHERN ADAMS COUNTY IN MANY
YEARS...AND WORSE THAT OCCURRED IN HURRICANE GUSTAV IN 2008. PEOPLE
SHOULD HEED ANY EVACUATION ORDERS OR ADVICE GIVEN BY EMERGENCY
OFFICIALS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPOKANE...FROGMORE...HELENA...COOTER POINT...RED LICK...LORMAN...
MCNAIR...STAMPLEY...CHURCH HILL...CRANFIELD...STANTON...HAMBURG...
PINE RIDGE...WEST FERRIDAY...WATERPROOF...FERRIDAY...CLAYTON...
NATCHEZ AND FAYETTE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3104 9164 3106 9172 3121 9168 3131 9184
3145 9180 3145 9172 3149 9179 3174 9169
3175 9153 3188 9157 3194 9150 3186 9096
3185 9096 3134 9100 3137 9132 3131 9146
3123 9149 3122 9159 3105 9155 3098 9166
$$
AEG538
WGUS54 KJAN 181822
FFWJAN
LAC029-107-MSC001-037-063-182130-
/O.EXT.KJAN.FF.W.0098.000000T0000Z-100818T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
122 PM CDT WED AUG 18 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...VIDALIA...FERRIDAY...
SOUTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...
ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
WESTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
WESTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE MODERATE TO HEAVY RAIN OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF FOUR TO SEVEN INCHES...HAVE
OCCURRED IN THE PAST SIX HOURS OVER MUCH OF THE WARNED AREA.
ISOLATED AMOUNTS NEAR 10 INCHES HAVE BEEN MEASURED OVER SOUTHERN
ADAMS COUNTY IN THE VICINITY OF SIBLEY...AND RADAR ESTIMATES SIMILAR
AMOUNTS OVER NORTHERN CONCORDIA PARISH IN THE CLAYTON AREA.
SIGNIFICANT...WIDESPREAD FLASH FLOODING IS OCCURRING ACROSS ADAMS
COUNTY...ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE COUNTY. IN ADAMS
COUNTY...NUMEROUS STREETS ARE FLOODED...BRIDGES ARE UNDER WATER...
AND MUDSLIDES HAVE OCCURRED. WATER IS FLOWING OVER ROBINS LAKE DAM
NEAR SIBLEY...AND WHILE EMERGENCY OFFICIALS DO NOT FEEL THAT A DAM
FAILURE IS LIKELY...THEY ARE TAKING PRECAUTIONS TO ENSURE THE SAFETY
OF THE DAM AND PEOPLE LIVING BELOW THE DAM.
THIS IS A SERIOUS FLOODING SITUATION. EMERGENCY OFFICIALS REPORT
THAT THIS IS THE WORST FLOODING OVER SOUTHERN ADAMS COUNTY IN MANY
YEARS...AND WORSE THAN FLOODING IN HURRICANE GUSTAV IN 2008. PEOPLE
SHOULD HEED ANY EVACUATION ORDERS OR ADVICE GIVEN BY EMERGENCY
OFFICIALS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER
PARK...SPOKANE...FROGMORE...HELENA...COOTER POINT...RED LICK...
LORMAN...MCNAIR...STAMPLEY...CHURCH HILL...KINGSTON...CRANFIELD...
STANTON...HAMBURG...PINE RIDGE...WEST FERRIDAY...WATERPROOF...
CLAYTON AND FAYETTE
HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT THREE
HOURS...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3104 9164 3106 9172 3121 9168 3131 9184
3145 9180 3145 9172 3149 9179 3174 9169
3175 9153 3188 9157 3194 9150 3186 9096
3185 9096 3134 9100 3137 9132 3131 9146
3123 9149 3122 9159 3105 9155 3098 9166
$$
COHEN507
WGUS74 KJAN 181921
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
221 PM CDT WED AUG 18 2010
LAC029-107-MSC001-037-063-182130-
/O.CON.KJAN.FF.W.0098.000000T0000Z-100818T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-CONCORDIA LA-JEFFERSON MS-FRANKLIN MS-ADAMS MS-
221 PM CDT WED AUG 18 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
ADAMS...WESTERN FRANKLIN AND WESTERN JEFFERSON COUNTIES...AND
CONCORDIA AND SOUTHERN TENSAS PARISHES...
...SIGNIFICANT...WIDESPREAD FLASH FLOODING OCCURRING ACROSS ADAMS
COUNTY...ESPECIALLY SOUTHERN PORTIONS...
AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAIN OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF FOUR TO SEVEN INCHES...HAVE
OCCURRED IN THE PAST SIX HOURS OVER MUCH OF THE WARNED AREA.
ISOLATED AMOUNTS NEAR 10 INCHES HAVE BEEN MEASURED OVER SOUTHERN
ADAMS COUNTY IN THE VICINITY OF SIBLEY...AND RADAR ESTIMATES SIMILAR
AMOUNTS OVER NORTHERN CONCORDIA PARISH IN THE CLAYTON AREA.
WIDESPREAD FLOODING IS OCCURRING ACROSS THE WARNING AREA...
ESPECIALLY IN ADAMS COUNTY. IN ADAMS COUNTY...NUMEROUS STREETS ARE
FLOODED...BRIDGES ARE UNDER WATER...AND MUDSLIDES HAVE OCCURRED.
WATER IS FLOWING OVER ROBINS LAKE DAM NEAR SIBLEY...AND WHILE
EMERGENCY OFFICIALS DO NOT FEEL THAT A DAM FAILURE IS LIKELY...THEY
ARE TAKING PRECAUTIONS TO ENSURE THE SAFETY OF THE DAM AND PEOPLE
LIVING BELOW THE DAM. LOCATIONS AROUND SECOND CREEK NEAR SIBLEY ARE
ALSO LIKELY TO EXPERIENCE FLASH FLOODING.
THIS IS A SERIOUS FLOODING SITUATION. EMERGENCY OFFICIALS REPORT
THAT THIS IS THE WORST FLOODING OVER SOUTHERN ADAMS COUNTY IN MANY
YEARS...AND WORSE THAN FLOODING ASSOCIATED WITH HURRICANE GUSTAV
IN 2008. PEOPLE SHOULD HEED ANY EVACUATION ORDERS OR ADVICE GIVEN BY
EMERGENCY OFFICIALS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
HAWK...RED LICK...LORMAN...MCNAIR...STAMPLEY...KINGSTON...SIBLEY...
CRANFIELD...STANTON...HAMBURG...GARDEN CITY...PINE RIDGE AND FAYETTE
HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO
HOURS...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3104 9164 3106 9172 3121 9168 3131 9184
3145 9180 3145 9172 3149 9179 3174 9169
3175 9153 3188 9157 3194 9150 3186 9096
3185 9096 3134 9100 3137 9132 3131 9146
3123 9149 3122 9159 3105 9155 3098 9166
$$
COHEN397
WGUS74 KJAN 182032
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT WED AUG 18 2010
LAC029-107-MSC001-037-063-182130-
/O.CON.KJAN.FF.W.0098.000000T0000Z-100818T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-CONCORDIA LA-JEFFERSON MS-FRANKLIN MS-ADAMS MS-
332 PM CDT WED AUG 18 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
ADAMS...WESTERN FRANKLIN AND WESTERN JEFFERSON COUNTIES...AND
CONCORDIA AND SOUTHERN TENSAS PARISHES...
AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE RAIN OVER THE WARNED AREA. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF FOUR TO SEVEN INCHES...HAVE
OCCURRED SINCE THIS MORNING OVER MUCH OF THE WARNED AREA. ISOLATED
AMOUNTS NEAR 10 INCHES HAVE BEEN MEASURED OVER SOUTHERN ADAMS COUNTY
IN THE VICINITY OF SIBLEY...AND RADAR ESTIMATES SIMILAR AMOUNTS OVER
NORTHERN CONCORDIA PARISH IN THE CLAYTON AREA.
FLASH FLOODING CONTINUES TO OCCUR ACROSS THE WARNING AREA...
ESPECIALLY IN ADAMS COUNTY. IN ADAMS COUNTY...NUMEROUS STREETS ARE
FLOODED...BRIDGES ARE UNDER WATER...AND MUDSLIDES HAVE OCCURRED.
WATER IS FLOWING OVER ROBINS LAKE DAM NEAR SIBLEY...AND WHILE
EMERGENCY OFFICIALS DO NOT FEEL THAT A DAM FAILURE IS LIKELY...THEY
ARE TAKING PRECAUTIONS TO ENSURE THE SAFETY OF THE DAM AND PEOPLE
LIVING BELOW THE DAM. LOCATIONS AROUND SECOND CREEK NEAR SIBLEY ARE
ALSO LIKELY TO EXPERIENCE FLASH FLOODING.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RED
LICK...LORMAN...MCNAIR...STAMPLEY...KINGSTON...CRANFIELD...STANTON...
HAMBURG...GARDEN CITY AND FAYETTE.
MODERATE RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR...WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3104 9164 3106 9172 3121 9168 3131 9184
3145 9180 3145 9172 3149 9179 3174 9169
3175 9153 3188 9157 3194 9150 3186 9096
3185 9096 3134 9100 3137 9132 3131 9146
3123 9149 3122 9159 3105 9155 3098 9166
$$
COHENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 10:33 AM CDT, 55 minutes earlier.
Area forecast discussion, Aug 18, 10:33 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1033 AM CDT WED AUG 18 2010
..LOCALLY HEAVY TROPICAL RAINS ACROSS THE REGION TODAY...
.UPDATE...OVERALL FORECAST IN GOOD SHAPE WITH TORRENTIAL RAINS SINCE
JUST BEFORE SUNRISE OVER SWRN MS AND PORTIONS OF NERN LA ASSOCIATED
WITH THE REMNANTS OF TD 5. THE MORNING BURST OF RAINS HAS LIKELY
TOTALLED 6 TO 9 INCHES IN A FEW SPOTS OF SWRN ADAMS COUNTY AND AN
EARLIER REPORT OF 5.2 INCHES WAS OBSERVED IN CLAYTON, LA. SOME
WEAKENING IN RADAR RETURNS NOTED WITHIN THE PAST HOUR AS THE CENTER
SPINS VERY NEAR KHEZ AND MOVES SLOWLY EWD. LOOK FOR A MIGRATION OF
THE CENTER NEWD THIS AFTERNOON POSSIBLY REACHING THE SRN PORTIONS OF
THE JACKSON AREA EARLY THIS EVENING USING AN ADJUSTED RUC PROG.
WILL MAINTAIN FLASH FLOOD WATCH AS IS ALTHOUGH A LULL IN HEAVY RAIN
NEAR THE CENTER WILL BE LIKELY THIS AFTERNOON BEFORE FILLING BACK IN
TONIGHT. WE MIGHT BE ABLE TO TRIM BACK PORTIONS OF THE WATCH IN THE
AFTERNOON PACKAGE IF THE TRACK BECOMES MORE CERTAIN.
MORNING RAOBS QUITE JUICED WITH 2.6+ PWATS AND LOWER 40 K INDEXES
WITH 20-25KTS OF LOW LEVEL FLOW SO BANDS OF ADDITIONAL TSRA WILL BE
LIKELY FOR ERN HALF OF THE CWFA THIS AFTERNOON. WILL PROBABLY RETURN
KDGX RADAR TO NORMAL Z/R RAINFALL ESTIMATIONS DURING THE MIDDAY HOURS
TO ACCOUNT FOR THESE MORE CONVECTIVE STORMS.
OTHERWISE...MADE SOME ADJUSTMENTS TO GRID HAZARDS AND REWORDING
CHANGES TO THE TEXT PRODUCTS TO INCLUDE HEAVY RAIN POTENTIAL. THERE
REMAINS A DECENT RISK FOR 3+ INCH AMOUNTS FOR THE JACKSON METRO AREA
BEFORE THURSDAY MORNING AT THIS POINT. UPDATES SHOULD BE AVAILABLE./40/
&&
.AVIATION...THE CENTER OF TD 5 REMNANTS WERE LOCATED GENERALLY OVER
KHEZ THIS MORNING. RAINBANDS ASSOCIATED WITH ABUNDANT TROPICAL
MOISTURE CONTINUE TO STREAM TO THE NORTHEAST. THIS IS MOSTLY
AFFECTING THE KJAN/KHBG AREAS AND EVENTUALLY KMEI/KGTR. KGWO AND KGLH
WILL THE LESSER CHANCE FOR RAIN BUT SOME VCSH OR -RA STILL POSSIBLE.
MOST AREAS WILL SEE SHOWERS WITH ISOLATED TSRA AT TIMES. GENERALLY
MVFR CEILINGS AND VIS WILL PREVAIL TODAY WITH IFR CONDITIONS LIKELY
IN AREAS OF MODERATE TO HEAVY RAINFALL. WINDS WILL GENERALLY REMAIN
OUT OF THE SOUTH WITH SPEEDS AROUND 10KTS WITH HIGHER GUSTS TO 20KTS
POSSIBLE AT TIMES IN HEAVIER RAIN./28/
&&
.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH THURSDAY NIGHT...THE MAIN WEATHER FOCUS
OVER THE NEXT COUPLE OF DAYS CONCERNS THE POTENTIAL FOR FLOODING AS
THE REMNANT TROPICAL LOW AND ASSOCIATED TROPICAL AIRMASS MEANDER
ACROSS THE ARKLAMISS. THE GFS/GEFS/ECMWF ARE IN FAIR AGREEMENT
CONCERNING MOVEMENT OF THE MID LEVEL CENTER...A SLOW DRIFT NORTHEAST
ACROSS WESTERN PORTIONS OF THE ARKLAMISS...WITH SOUTHERLY FLOW AHEAD
OF THE CENTER ACROSS CENTRAL MS.
THE LOW IS WEAK AND LIFT HAS BEEN TOO SMALL TO GENERATE MUCH IN
THE WAY OF RAINFALL OVERNIGHT...BUT WITH PRECIPITABLE WATER OBSERVED
TO BE 2.7 INCHES AT JACKSON IN THIS TROPICAL AIRMASS...EXPECT
CONVECTION TO BECOME WIDESPREAD AFTER A LITTLE DIURNAL HEATING. THE
LATEST WRF ENSEMBLE INDICATES THAT SOUTHERLY FLOW SHOULD HELP
CONVECTION ORGANIZE NWD ALONG THE INTERSTATE 55 AND AFTER
COORDINATION WITH WFO MEMPHIS HAVE OPTED TO EXTEND THE CURRENT FLASH
FLOOD WATCH NORTHWARD. THE EXPIRATION TIME OF MIDNIGHT TONIGHT FOR
THE WATCH STILL LOOKS REASONABLE AS CONVECTIVE PRECIPITATION WILL
WANE AFTER SUNSET.
OTHERWISE...A FEW STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS OF 30 TO 40 MPH THIS AFTN AND THURSDAY AFTN...ESPECIALLY OVER
NW/ERN PORTIONS OF THE AREA WHERE A LITTLE MORE HEATING SHOULD TAKE
PLACE. THE RISK FOR HEAVY RAIN COULD CONTINUE INTO THURSDAY...BUT
THE TROPICAL LOW IS BECOMING MORE ILL-DEFINED WITH TIME AND MOISTURE
IS NOT EXPECTED TO BE QUITE AS GREAT AS TODAY. WILL MENTION THE RISK
OF HEAVY RAINFALL ON THURSDAY IN THE HWO. /EC/
LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY...MODEL CONSENSUS IS THAT
THE REMNANTS (OF THE REMNANTS) OF TD 5 WILL ADVANCE SLOWLY NORTH AND
EAST OUT OF OUR REGION FRIDAY. VARIOUS MODELS HAVE SMALL DIFFERENCES
WITH TIMING OF THE DEPARTURE...BUT THE DIFFERENCES WERE AS GREAT AS
YESTERDAY. MOISTURE CONVERGENCE ASSOCIATED WITH THE REMNANT TROUGH
SHOULD NOT BRING AS WIDESPREAD (OR GENERALLY AS HEAVY) RAIN TO THE
AREA ON FRIDAY...BUT THERE STILL SHOULD BE A FAIR AMOUNT OF SHOWERS
AND EMBEDDED STORMS OUT THERE...ESPECIALLY EAST OF INTERSTATE 55.
TEMPS SHOULD STILL BE HELD DOWN TO THE LOWER 90S ALONG AND EAST OF
I-55 ON FRIDAY...BUT HEATING UP POINTS WEST AS SUBTROPICAL RIDGING
NOSES BACK IN FROM THE WEST. NOT OUT OF THE QUESTION WOULD COULD BE
LOOKING AT A PERIOD OF HEAT ADVISORIES STARTING UP AGAIN IN AT LEAST
DELTA ZONES ON FRIDAY.
BY SATURDAY THE INFLUENCE OF THE REMNANT TROUGH SHOULD BE MAINLY
EAST OF THE ARKLAMISS...ALTHOUGH HIGH ATMOSPHERIC MOISTURE WILL
REMAIN TO KICK OFF ISOLATED TO SCATTERED SHOWERS AND STORMS IN THE
AFTERNOON. GFS-BASED MEX POPS LOOKED TOO HIGH CONSIDERING
PREDOMINANT INFLUENCE ON OUR WEATHER SHOULD THE SUBTROPICAL RIDGE
NOSING IN FROM THE WEST. MODEL CONSENSUS IS THAT A FRONT TO OUR
NORTH WILL BE HEADING THIS WAY BY LATE SATURDAY...BUT IT WILL LIKELY
STILL BE TOO FAR NORTH TO HELP AID CONVECTION DURING THE DAY. HEAT
WILL BE EXPANDING ON SATURDAY...BUT MANY AREAS MAY STILL BE ABLE TO
KEEP HIGHS SHY OF THE UPPER 90S.
UNCERTAINTY IN THE LONG TERM BEGINS INCREASING BY SUNDAY. BY THIS
POINT THE COLD FRONT (MENTIONED IN THE PRIOR LONG TERM DISCUSSION)
SHOULD BE COMING INTO PLAY. LAST NIGHT THERE WAS FAIR MODEL
AGREEMENT THAT THIS FRONT COULD PUSH TO THE COAST BY MONDAY OR
TUESDAY AND BRING SOME DRIER AND SOMEWHAT COOLER AIR.
UNFORTUNATELY...THE CONSENSUS TREND WITH TONIGHT'S RUNS HAS BEEN TO
BACK OFF OF THE LATTER SOLUTION...WITH THE FRONT MAINLY JUST WASHING
OUT OVER THE AREA AND MAYBE BRINGING A LITTLE BIT DRIER AIR AT BEST.
THE EUROPEAN MODEL STILL HOLDS MORE FIRMLY TO THE SOLID COLD FRONT
IDEA...SO ALL HOPE NOT LOST YET. WITH THE STRONGER CONSENSUS
SCENARIO WE WOULD EXPECT A GOOD COVERAGE OF SHOWERS AND STORMS
AROUND THE REGION SUNDAY WITH THE FRONT MOVING IN...AND THEN DIURNAL
SHOWERS AND STORMS MAINLY PUSHED INTO FAR SOUTHERN ZONES FOR THE
FIRST HALF OF THE WORK WEEK. AS MENTIONED LAST NIGHT...WE MIGHT HAVE
TO BE WATCHING OUT FOR SOME STRONG STORMS ON SUNDAY GIVEN THE
HEAT...MOISTURE...AND INSTABILITY EXPECTED TO BE IN PLACE. MEX TEMPS
LOOKED PRETTY GOOD FOR THE WEEKEND AND THROUGH NEXT WEDNESDAY AND I
DID NOT DEVIATE MUCH. UNLESS THE SOLID FRONT SCENARIO CAN
MATERIALIZE...IT LOOKS LIKE A BUNCH MORE DAYS OF HIGHS IN THE MID TO
UPPER 90S ARE IN THE CARDS. AT LEAST THERE IS A DECENT CHANCE THE
HUMIDITY WILL NOT BE AS BAD COME NEXT WEEK. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 84 74 92 74 / 98 82 70 35
MERIDIAN 90 75 93 72 / 69 53 70 46
VICKSBURG 86 75 93 73 / 84 82 48 21
HATTIESBURG 91 76 94 74 / 73 46 72 37
NATCHEZ 85 74 88 73 / 98 52 68 23
GREENVILLE 94 75 95 75 / 72 55 30 12
GREENWOOD 89 75 94 74 / 79 66 48 26
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ019-025>030-032-
033-035>038-040>045-047>050-053>055-059>064-072.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ016-023>026.
AR...NONE.
&&Hazardous weather outlook, Aug 18, 5:41 AM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 541 AM CDT WED AUG 18 2010 LAZ009-016-023>026-MSZ019-025>033-035>066-072>074-191045- EAST CARROLL-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 541 AM CDT WED AUG 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF THE OUTLOOK AREA FOR TODAY AND THIS EVENING DUE TO THE RISK FOR VERY HEAVY RAINFALL ASSOCIATED WITH THE REMNANTS OF TROPICAL DEPRESSION FIVE. TWO TO THREE INCHES OF RAINFALL AND LOCALLY HIGHER AMOUNTS OF GREATER THAN FIVE INCHES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...COULD BE NECESSARY DUE TO FLOODING. ARZ074-075-LAZ007-008-015-MSZ018-034-191045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-RICHLAND-BOLIVAR-WASHINGTON- 541 AM CDT WED AUG 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF TROPICAL DEPRESSION FIVE MAY BRING HEAVY RAIN LATER TODAY AND TONIGHT. AMOUNTS OF ONE TO TWO INCHES WITH LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. EC
In the hours before
Local storm report, Aug 18, 10:47 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1047 AM CDT WED AUG 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 2 W SIBLEY 31.38N 91.43W
08/18/2010 M7.00 INCH ADAMS MS PUBLIC
STORM TOTAL RAINFALL MEASURED AT 7.00 INCHES. 1 INCH OF
RAIN FELL PRIOR TO 6 AM...AND 6 INCHES OF RAIN FELL
BETWEEN 6 AM AND 1030 AM.
&&
ACOHENLocal storm report, Aug 18, 10:49 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1049 AM CDT WED AUG 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 2 W SIBLEY 31.38N 91.43W
08/18/2010 ADAMS MS PUBLIC
6 INCHES OF WATER ON AREA ON AREA ROADS...WITH SOUTHBOUND
PORTION OF HIGHWAY 61 FLOODED. BRIDGES ARE WELL UNDER
WATER. WATER HAS COME UP TO BLUFFS.
&&
ACOHENLocal storm report, Aug 18, 10:53 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1053 AM CDT WED AUG 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 2 W SIBLEY 31.38N 91.43W
08/18/2010 ADAMS MS PUBLIC
6 INCHES OF WATER ON AREA ROADS...WITH SOUTHBOUND PORTION
OF HIGHWAY 61 FLOODED. BRIDGES ARE WELL UNDER WATER.
WATER HAS COME UP TO BLUFFS.
&&
JCULINLocal storm report, Aug 18, 11:00 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT WED AUG 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM FLASH FLOOD FERRIDAY 31.63N 91.56W
08/18/2010 CONCORDIA LA CO-OP OBSERVER
STREETS ARE CURRENTLY FLOODED IN FERRIDAY WITH ADDITIONAL
HEAVY RAINFALL OCCURRING.
&&
ACOHENLocal storm report, Aug 18, 11:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT WED AUG 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM FLASH FLOOD NATCHEZ 31.55N 91.39W
08/18/2010 ADAMS MS EMERGENCY MNGR
EXTENSIVE FLOODING OCCURRING ACROSS THE NATCHEZ
AREA...AND ACROSS THE COUNTY.
&&
ACOHENLocal storm report, Aug 18, 11:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 AM CDT WED AUG 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM FLASH FLOOD SIBLEY 31.38N 91.40W
08/18/2010 ADAMS MS EMERGENCY MNGR
EXTENSIVE FLOODING OCCURRING IN THE SIBLEY AREA. YORK
ROAD HAS BEEN CLOSED. A BRIDGE IS UNDER WATER.
&&
ACOHENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:33 AM CDT | Flash Flood Warning | JAN | Catahoula, Concordia, Tensas | 3 hr |
| Aug 18, 8:39 AM CDT | Flash Flood Warning | JAN | Concordia | 3 hr |
| Aug 18, 9:25 AM CDT | Flash Flood Warning | JAN | Catahoula, Concordia, Tensas | 2 hr |
| Aug 18, 9:37 AM CDT | Areal Flood Warning | JAN | Catahoula, Concordia | 4 hr |
| Aug 18, 4:22 PM CDT | Areal Flood Warning | JAN | Concordia, Tensas | 4 hr |
Nearby
Flash Flood Warnings in Mississippi, 2010Flash Flood Warnings in Louisiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.